MAUDE Adverse Event Report: ACUMED, LLC 1.5MM CANN. QUICK RELEASE DRIVER TIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ACUMED, LLC 1.5MM CANN. QUICK RELEASE DRIVER TIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number HT-0915
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
One 1.5mm cann.Quick release driver tip was returned broken.Only the main body portion of the driver was returned (tip portion not returned); evaluation will be for the main body.Driver was examined under magnification.Driver exhibits a jagged, multi-surface fracture region with surfaces sitting varying degrees obliquely to the device axis.Signs of fatigue are not present at the fracture site (e.G.Progression or "seashell" marks).A measurement of the overall returned body length was taken.No definitive conclusions can be made.
 
Event or Problem Description
It was reorted that a micro driver tip broke off in the screw head when putting in screw.The piece was extracted and another driver was used.A reported delay of 20 minutes with no adverse consequences to the patient.

Brand Name
1.5MM CANN. QUICK RELEASE DRIVER TIP
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key24351644
Report Number3025141-2026-00105
Device Sequence Number17375245
Product Code LXH
UDI-Device Identifier10806378070198
UDI-Public10806378070198
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT-0915
Device Catalogue NumberHT-0915
Device Lot Number226808
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite